# SDR Q2SA740007

- Difficulty date: March 3, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N740SA
- Make and model: Boeing 747230B
- Aircraft serial: 21380
- Aircraft time: 106,666 hours, 19,477 cycles
- Engine: Ge CF650E2
- Engine time: 107,652 hours, 19,298 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 9176M20G01
- Condition: Cracked
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, J, A

## Discrepancy

INFLIGHT ENGINE SHUTDOWN OF NR 2 ENGINE DUE TO LOSS OF ENGINE OIL QUANTITY AND PRESSURE DURING THE CLIMB-OUT OF RKSI.  FOLLOWED QRH PROCEDURES BY SHUTTING ENGINE DOWN.  MAINTAINED A POSITIVE OIL PRESSURE AND OIL QUANTITY INFLIGHT.  IN ADDITION TO WINDMILLING AFTER ENGINE WAS SHUTDOWN.  DUMPED APPROXIMATELY 200,000 LBS OF FUEL AND AIR TURN BACK TO RKSI.  FOUND OIL TUBE CRACKED AND LEAKING BETWEEN OIL PUMP AND TRANSFER GEAR BOX.  REPLACED TUBE ASSEMBLY IN ACCORDANCE WITH AMM 79-21-02.  SERVICED ENGINE OIL AND RAN ENGINE.  LEAK CHECK GOOD.
